# SDR HYTA2005002

- Difficulty date: October 29, 2004
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N900WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0659
- Aircraft time: 7,713 hours
- Engine: Pwa PT6*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring
- Part number: 26410143
- Part serial: 376038
- Condition: Chafed
- Location: Mlg
- Part time: 7,713 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOT PEENED LOWER SURFACE OF MAIN GEAR CENTER SPRING IS BEING DAMAGED BY CONTACT WITH RIVETS AND SCREWS PROTRUDING FROM THE MLG COVER WHICH IS LOCATED BENEATH THE CENTER SPRING.  THIS IS THE THIRD AIRCRAFT FOUND IN THIS CONDITION.
